MathSciNet Relay Station
MathSciNet bibliographic data
MR2045424 (2004m:37004) 37A05 (28D05)
Jones, Roger L. On the uniqueness of the ergodic maximal function. Proc. Amer. Math. Soc. 132 (2004), no. 4, 1087–1090 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement